Journal Article

Cover Page

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 3, pages NP-NP
Published in print September 2012 | ISSN: 1477-8599
Published online September 2012 | e-ISSN: 1477-8602 | DOI:
Cover Page

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics


Show Summary Details

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.